×

zbMATH — the first resource for mathematics

On fluctuations of the spectrum of one-dimensional random operators. (English. Russian original) Zbl 0454.35065
Sov. Math., Dokl. 21, 266-270 (1980); translation from Dokl. Akad. Nauk SSSR 250, 1059-1062 (1980).
MSC:
35P20 Asymptotic distributions of eigenvalues in context of PDEs
35J10 Schrödinger operator, Schrödinger equation
35R60 PDEs with randomness, stochastic partial differential equations
39A12 Discrete version of topics in analysis
39A70 Difference operators
PDF BibTeX XML Cite